# SDR CALA2018102202161

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT PASSENGER CABIN WET AREA FWD OF THE LT DRAIN TUBE L2 DOOR AT STA 957 APPROX (REF NR 9878460) REMOVED AND REPLACED INTERCOASTAL FROM STA 947.5 TO STA 967 PER REF SRM 51-40-02.
